# SDR 2006UALA02220

- Difficulty date: November 19, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 42,873 hours, 8,164 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035701
- Condition: Broken
- Location: Galley At 4r Dr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN LIGHT ON RT SIDE WALL TO GALLEY AT 4R DOOR.  REPLACED LIGHT ASSY AND TESTED EMERGENCY LIGHTS.  OPERATED NORMALLY.
